Alert archive / Indiana / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 149, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 18, 2025, 4:43 PM EDT for 5 counties in Indiana. It was in force for 47 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2025, 4:43 PM EDT (20:43 UTC)
- Expired
- Jun 18, 2025, 5:30 PM EDT
- In force
- 47 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bartholomew County, IN, Brown County, IN, Jackson County, IN, Lawrence County, IN, Monroe County, IN
The radar
The Louisville radar (KLVX), 93 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 4:54 PM EDT | TSTM WND DMG | 1 Ne Story, IN | Time estimated from radar. A tree was down onto utility lines with 3 to 5-inch diameter branches broken off across State Road 135 due to thunderstorm winds. |
| Jun 18, 5:06 PM EDT | TSTM WND DMG | Freetown, IN | Multiple trees down on SR 135 from thunderstorm winds. |
| Jun 18, 5:12 PM EDT | TSTM WND GST 62 | 1 Nw Spurgeons Corner, IN | |
| Jun 18, 5:15 PM EDT | TSTM WND GST 70 | 1 Nw Stone Head, IN | 3 to 5 inch diamater tree branches down. |
| Jun 18, 5:17 PM EDT | TSTM WND GST 67 | Spurgeons Corner, IN | Multiple tree branches down. |
| Jun 18, 5:30 PM EDT | TSTM WND DMG | 1 Wnw Seymour, IN | Time is estimated from radar. A tree or large tree branch was blown down on 6th Street near Emerson Elementary School. Relayed by WYMT-TV. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 1:01 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.7 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 379 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 550 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
774
WUUS53 KIND 182043
SVRIND
INC005-013-071-093-105-182130-
/O.NEW.KIND.SV.W.0149.250618T2043Z-250618T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
443 PM EDT Wed Jun 18 2025
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Southern Monroe County in south central Indiana...
Southern Brown County in south central Indiana...
Southwestern Bartholomew County in central Indiana...
Lawrence County in south central Indiana...
Jackson County in south central Indiana...
* Until 530 PM EDT.
* At 443 PM EDT, severe thunderstorms were located along a line
extending from 8 miles south of Bloomington to Paoli, moving
northeast at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Columbus, Seymour, Bedford, Brownstown, Mitchell, Crothersville,
Oolitic, Medora, Jonesville, Smithville, Tunnelton, Bartlettsville,
Vallonia, Spurgeons Corner, Avoca, Pleasant View, Monroe Reservoir,
Elkinsville, Cortland, and Charles Deam Wilderness.
This includes Interstate 65 near mile marker 48, and between mile
markers 52 and 66.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 800 PM EDT for central and
south central Indiana.
&&
LAT...LON 3905 8664 3920 8586 3876 8583 3874 8585
3873 8589 3875 8590 3875 8592 3876 8596
3875 8598 3877 8598 3876 8603 3878 8609
3877 8610 3876 8614 3878 8620 3876 8628
3874 8629 3873 8631 3869 8631 3869 8661
TIME...MOT...LOC 2043Z 245DEG 33KT 3904 8648 3856 8644
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
GM1 follow-up statement
547
WWUS53 KIND 182118
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
518 PM EDT Wed Jun 18 2025
INC105-182128-
/O.CAN.KIND.SV.W.0149.000000T0000Z-250618T2130Z/
Monroe IN-
518 PM EDT Wed Jun 18 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MONROE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM EDT for central and
south central Indiana.
LAT...LON 3899 8634 3899 8632 3905 8632 3912 8629
3920 8586 3877 8583 3874 8585 3873 8589
3875 8590 3876 8596 3875 8598 3877 8598
3876 8603 3878 8610 3876 8614 3878 8620
3876 8628 3873 8631 3869 8631 3869 8647
TIME...MOT...LOC 2118Z 244DEG 44KT 3910 8599 3869 8611
$$
INC005-013-071-093-182130-
/O.CON.KIND.SV.W.0149.000000T0000Z-250618T2130Z/
Brown IN-Bartholomew IN-Lawrence IN-Jackson IN-
518 PM EDT Wed Jun 18 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHEASTERN BROWN...SOUTHWESTERN BARTHOLOMEW...EASTERN LAWRENCE
AND JACKSON COUNTIES...
At 518 PM EDT, severe thunderstorms were located along a line
extending from 8 miles southwest of Columbus to near Salem, moving
northeast at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Columbus, Seymour, Brownstown, Crothersville, Medora, Jonesville,
Norman, Waymansville, Tunnelton, Freetown, Vallonia, Spurgeons
Corner, Pleasant View, Spring Mill State Park, Elkinsville, Kurtz,
Cortland, Stone Head, and Story.
This includes Interstate 65 between mile markers 48 and 49, and
between mile markers 52 and 66.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM EDT for central and
south central Indiana.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3899 8634 3899 8632 3905 8632 3912 8629
3920 8586 3877 8583 3874 8585 3873 8589
3875 8590 3876 8596 3875 8598 3877 8598
3876 8603 3878 8610 3876 8614 3878 8620
3876 8628 3873 8631 3869 8631 3869 8647
TIME...MOT...LOC 2118Z 244DEG 44KT 3910 8599 3869 8611
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
GMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:54 PM EDT, 49 minutes earlier. Its key messages:
- Thunderstorms expected this afternoon and evening, with a strong possibility of severe storms. All hazards will be possible, though damaging winds will be the primary threat
- Hot and humid this weekend with near Heat Advisory conditions by Sunday
Area forecast discussion, Jun 18, 3:54 PM EDT, 49 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 354 PM EDT Wed Jun 18 2025 .KEY MESSAGES... - Thunderstorms expected this afternoon and evening, with a strong possibility of severe storms. All hazards will be possible, though damaging winds will be the primary threat - Hot and humid this weekend with near Heat Advisory conditions by Sunday && .MESOSCALE UPDATE... Issued at 354 PM EDT Wed Jun 18 2025 Buoyant low levels, low LCLs, and sufficient low level shear continues to support a tornado threat late this afternoon. The greatest threat will be associated with surges/RIJs within the QLCS, and with discrete or quasi-discrete shallow supercells over southern Indiana. Midlevel speed maxima enhanced by the upstream MVC will enhance shear further over the next couple of hours. One potential negative to a more robust tornado threat may be weakness in hodograph aloft and poor venting. && .SHORT TERM (This evening through Thursday)... Issued at 1218 PM EDT Wed Jun 18 2025 ...SEVERE WEATHER EXPECTED THIS AFTERNOON... ...BEST CHANCE OF SEVERE BETWEEN 1PM AND 9PM... THIS MORNING INTO EARLY AFTERNOON A strong MCV (mesoscale convective vortex) has developed overnight from yesterday's convection and is currently located over east central Missouri. This feature will be enhanced by a shortwave trough aloft, strengthen further, and track northeast through the afternoon. Latest ACARS soundings out of IND show a fairly stable boundary layer with only modest lapse rates aloft. However, instability will increase as the near-surface layer continues to warm. The hodograph is long and slightly curved in the 0-3km layer and quite messy above that. Going forward, as mentioned above, continued surface warming will lead to a very unstable air mass by this afternoon ahead of the approaching MCV. Guidance is generally within the 2000-3000 J/Kg MLCAPE range, with a few members even higher. Of particular note is the abundance of near-surface instability due to a very moist boundary layer. Guidance shows 3CAPE values between 100-200 J/Kg across the majority of our area by 18z. STORM MODE AND HAZARD TYPE With a stronger MCV materializing, greater mesoscale forcing for convection will likely be present in addition synoptic-scale forcing from the shortwave aloft. Additionally, greater backing within the surface wind field is expected as one heads northwest (closer to the low center). This backing may act to locally enhance curvature within the low-level hodographs, leading to an increased tornado threat. In the low to mid-levels, the strong MCV is acting to enhance the low-level jet which may reach 45-55kt as low as 925mb. With steep boundary layer lapse rates anticipated, it would not take much to mix these winds to the surface. Should any cold pools form and help convection organize into lines or line segments, then RIJ enhancement may lead to a more widespread / significant wind threat. As for large hail potential, given weakness within the 500-250mb flow this may not be that widespread. Still, given the amount of CAPE present and fairly high ELs (10-12km), some isolated instances of severe hail are certainly possible. Our primary severe hazard today will depend on storm mode. Shear vectors are oblique to a wind shift that extends southwest from the MCV/low center. Combined with relatively weak flow aloft, a linear to quasi-linear mode is preferred with the potential for some discrete storms in the open warm sector. With abundant low-level shear and moisture, a tornado threat is present especially as one nears the MCV center and along a pseudo warm front extending to its northeast. The tornado threat may occur in discrete storms as well as within linear elements...especially if low-level flow can align in such a way that promotes mesoscale circulations. Strong to severe wind gusts are likely to be the primary hazard today given the steep low-level lapse rates and intense LLJ, combined with enhancement from potential cold pool dynamics. In addition to the above hazards, flash flooding will be possible should any storm training occur. Recent rainfall has lead to quicker flash flood response times. A broad non-convective wind threat may evolve on the southwest and south side of the departing MCV. Some members of guidance show wind gusts between 40-50kt across our northwestern counties later this afternoon. A wind advisory may be needed across these areas later on. TIMING With the low/MCV now apparent, CAMs have come into better agreement regarding timing. Activity may reach the Indiana/Illinois line as early as 1pm, traversing Indiana during the afternoon hours before exiting into Ohio around 9pm. Storms may linger a bit longer across our south as the MCV lifts northeastward and the trailing boundary slows. && .LONG TERM (Thursday through Tuesday)... Issued at 356 AM EDT Wed Jun 18 2025 Thursday will see an exiting upper wave and seasonable temperatures. Some lingering showers and storms could still be around in the morning, or even a few isolated pop ups in the afternoon, but largely expecting most of the rain to have come to an end by daybreak Thursday. The end of the week and into the weekend high pressure both aloft and near the surface will be building, tracking from Texas and then centering over the Ohio Valley by Sunday. Heat and humidity will dominate the long term as highs Saturday through mid next week will be around 90 to 93 degrees and dewpoints persistently in the 70s. With heat indices likely getting to above 100 for several days, it is probably that heat advisories will be needed. A few models are showing that isolated afternoon storms could be possible given the heat and humidity, but would expect the high pressure in place would be enough to suppress any showers or storms. Chances for rain are looking better towards mid-next week when the high pressure shifts further east, weakening over central Indiana. Looking beyond the long term, hot, humid conditions are expected to continue. && .AVIATION (18Z TAF Issuance)... Issued at 129 PM EDT Wed Jun 18 2025 Impacts: - MVFR ceilings with scattered showers and thunderstorms this afternoon - Strong to severe thunderstorms possible with IFR or worse conditions - Showers and MVFR ceilings linger into the night, slowly clearing Thursday morning Discussion: A potent low pressure system approaching from the west will promote scattered shower and thunderstorm activity today. Some storms could be strong to severe with IFR conditions or worse. Otherwise, MVFR ceilings should be present much of the time. MVFR ceilings may continue into Thursday morning but gradual clearing is expected as the day wears on. Best chance of strong to severe storms is from 19z to 23z. Timing is tricky, but storms are beginning to take shape in Illinois which has helped us refine the timing in the TAFs a bit. Strong wind gusts, not associated with thunderstorms, may be present near LAF this evening as the low passes by. On the back side of the low, winds slowly become northwesterly by Thursday morning and decrease to less than 10kt. && .IND WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 10 PM EDT this evening for INZ021-028>031- 035>038-043-044. && MESOSCALE...BRB SHORT TERM...Eckhoff LONG TERM...KF AVIATION...Eckhoff
Hazardous weather outlook, Jun 18, 2:57 PM EDT, 1 hour 46 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 257 PM EDT Wed Jun 18 2025 INZ021-028>031-035>049-051>057-060>065-067>072-191900- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- 257 PM EDT Wed Jun 18 2025 This hazardous weather outlook is for central Indiana. .DAY ONE...Through Tonight. Widespread severe thunderstorms will move across central Indiana through the evening hours. Damaging winds and tornadoes are the primary threats, with large hail and localized flash flooding possible as well. Frequent lightning is also a threat. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Additional isolated thunderstorms may linger into Thursday. Heat indices may be as high as 100 to 105 degrees during the afternoon hours each day Saturday through Tuesday. .SPOTTER INFORMATION STATEMENT... Spotters activation is requested through the evening. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind CP
In the hours before
Local storm report, Jun 18, 4:20 PM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
420 PM EDT Wed Jun 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM Flood 2 NE Vincennes Universi 38.71N 87.50W
06/18/2025 Knox IN Emergency Mngr
Tree or tree limb blown down by thunderstorm
winds.
&&
BHLocal storm report, Jun 18, 4:22 PM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
422 PM EDT Wed Jun 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM Tstm Wnd Dmg Vincennes 38.68N 87.51W
06/18/2025 Knox IN Amateur Radio
Tree or tree limb blown down by thunderstorm
winds.
&&
BHLocal storm report, Jun 18, 4:28 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
428 PM EDT Wed Jun 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM Tstm Wnd Dmg Pine Village 40.45N 87.26W
06/18/2025 Warren IN Public
Tree damage over a few blocks and stop signs
blow over on the southern portion of Pine
Village. Twitter report. Time estimated from
radar.
&&
CPLocal storm report, Jun 18, 4:35 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
435 PM EDT Wed Jun 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM Tstm Wnd Gst 1 SSW Indianapolis Int' 39.71N 86.30W
06/18/2025 M71 MPH Marion IN ASOS
&&
BHLocal storm report, Jun 18, 4:38 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
438 PM EDT Wed Jun 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM Tstm Wnd Gst 1 SE Lebanon 40.05N 86.46W
06/18/2025 M55 MPH Boone IN Public
&&
BHLocal storm report, Jun 18, 4:42 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
442 PM EDT Wed Jun 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM Tstm Wnd Gst 1 W Indiana University 39.17N 86.54W
06/18/2025 E70 MPH Monroe IN Trained Spotter
estimating 70 mph winds.
&&
CPThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 5:19 AM EDT | Special Weather Statement | IND | Fountain, Parke, Vermillion | 41 min |
| Jun 18, 6:14 AM EDT | Special Weather Statement | IND | Parke | 31 min |
| Jun 18, 7:31 AM EDT | Special Weather Statement | IND | Marion | 29 min |
| Jun 18, 7:43 AM EDT | Severe Thunderstorm Warning | IND | Hancock, Johnson, Marion, Shelby | 32 min |
| Jun 18, 8:03 AM EDT | Special Weather Statement | IND | Shelby | 27 min |
| Jun 18, 8:10 AM EDT | Special Weather Statement | IND | Shelby | 35 min |
| Jun 18, 12:28 PM EDT | Wind Advisory | IND | Boone, Carroll, Clinton, Fountain, Howard, Montgomery and 5 more | 10 hr |
| Jun 18, 1:55 PM EDT | Special Weather Statement | IND | Montgomery | 35 min |
| Jun 18, 2:19 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Vermillion, Warren | 41 min |
| Jun 18, 2:31 PM EDT | Severe Thunderstorm Warning | IND | Parke, Vermillion, Vigo | 59 min |
| Jun 18, 2:36 PM EDT | Tornado Warning | IND | Fountain, Parke, Vermillion | 39 min |
| Jun 18, 2:54 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Fountain, Montgomery, Parke, Tippecanoe and 2 more | 51 min |
| Jun 18, 3:00 PM EDT | Severe Thunderstorm Warning | IND | Knox, Sullivan, Vigo | 45 min |
| Jun 18, 3:07 PM EDT | Severe Thunderstorm Warning | IND | Knox | 38 min |
| Jun 18, 3:07 PM EDT | Tornado Warning | IND | Carroll, Tippecanoe | 38 min |
| Jun 18, 3:11 PM EDT | Tornado Warning | IND | Clay, Parke, Vermillion, Vigo | 24 min |
| Jun 18, 3:23 PM EDT | Severe Thunderstorm Warning | IND | Clay, Montgomery, Owen, Parke, Putnam, Vermillion and 1 more | 52 min |
| Jun 18, 3:26 PM EDT | Severe Thunderstorm Warning | IND | Clay, Daviess, Greene, Knox, Owen, Sullivan and 1 more | 49 min |
| Jun 18, 3:43 PM EDT | Severe Thunderstorm Warning | IND | Boone, Carroll, Clinton, Fountain, Howard, Montgomery and 3 more | 47 min |
| Jun 18, 3:53 PM EDT | Severe Thunderstorm Warning | IND | Boone, Brown, Hendricks, Marion, Monroe, Montgomery and 3 more | 52 min |
| Jun 18, 3:59 PM EDT | Severe Thunderstorm Warning | IND | Brown, Daviess, Greene, Lawrence, Martin, Monroe and 1 more | 46 min |
| Jun 18, 4:05 PM EDT | Severe Thunderstorm Warning | IND | Brown, Greene, Monroe, Morgan, Owen | 40 min |
| Jun 18, 4:19 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Hendricks, Marion, Morgan | 41 min |
| Jun 18, 4:21 PM EDT | Tornado Warning | IND | Boone, Hendricks, Marion | 24 min |
| Jun 18, 4:22 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Hancock, Hendricks, Howard and 4 more | 38 min |
| Jun 18, 4:32 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Hancock, Johnson, Marion, Monroe and 2 more | 43 min |
| Jun 18, 4:58 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Hancock, Henry, Howard, Madison and 3 more | 47 min |
| Jun 18, 5:13 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown | 32 min |
| Jun 18, 5:14 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Decatur, Hancock, Henry, Johnson and 2 more | 46 min |
| Jun 18, 5:23 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Randolph | 37 min |
| Jun 18, 5:25 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Decatur, Jackson, Jennings | 50 min |
| Jun 18, 5:59 PM EDT | Severe Thunderstorm Warning | IND | Randolph | 16 min |
| Jun 18, 6:00 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush | 15 min |
| Jun 18, 6:38 PM EDT | River Flood Warning | IND | Carroll, Howard | 4 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.